Alert archive / Mississippi / Flash Flood Warnings in 2013
Flash Flood Warning 146, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Oct 31, 2013, 2:10 PM CDT for Warren County, Mississippi. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 31, 2013, 2:10 PM CDT (19:10 UTC)
- Expired
- Oct 31, 2013, 4:15 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 80 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 31, 2:55 PM CDT | FLASH FLOOD | E Le Tourneau, MS | BOTH LANES OF US HIGHWAY 61 SOUTH AT LETOURNEAU ROAD FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.2 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 364 m²/s²
- 0-3 km storm-relative helicity
- 399 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
959
WGUS54 KJAN 311910
FFWJAN
MSC149-312115-
/O.NEW.KJAN.FF.W.0146.131031T1910Z-131031T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
210 PM CDT THU OCT 31 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...REDWOOD...VICKSBURG...
* UNTIL 415 PM CDT
* AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR YOUNGTON...OR 9 MILES
EAST OF REDWOOD...MOVING NORTHEAST AT 30 MPH. ESTIMATED RADAR
RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE
OCCURRED IN THE PAST TWO HOURS.
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...INCLUDING HIGHWAYS...STREETS AND UNDERPASSES...IN ADDITION TO
LOW LYING AND OTHER POOR DRAINAGE AREAS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3229 9098 3236 9088 3237 9087 3234 9092
3235 9095 3245 9090 3245 9086 3258 9084
3256 9073 3262 9070 3255 9065 3253 9056
3234 9063 3234 9070 3215 9077 3216 9085
3208 9094 3216 9104
$$
DHB1 follow-up statement
359
WGUS74 KJAN 312022
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
322 PM CDT THU OCT 31 2013
MSC149-312115-
/O.CON.KJAN.FF.W.0146.000000T0000Z-131031T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN MS-
322 PM CDT THU OCT 31 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
WARREN COUNTY...
AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR YOUNGTON...OR 9
MILES EAST OF REDWOOD...MOVING NORTHEAST AT 45 MPH. ESTIMATED RADAR
RAINFALL AMOUNTS...ON THE ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED
IN THE PAST TWO HOURS.
THE STORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY.
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR. WITH AN ADDITIONAL ONE INCH POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3229 9098 3236 9088 3237 9087 3234 9092
3235 9095 3245 9090 3245 9086 3258 9084
3256 9073 3262 9070 3255 9065 3253 9056
3234 9063 3234 9070 3215 9077 3216 9085
3208 9094 3216 9104
$$
DHBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Oct 31, 12:46 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Oct 31, 12:46 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1246 PM CDT THU OCT 31 2013
.UPDATE...
UPDATED PRODUCTS WITH NEW TORNADO WATCH NOW IN EFFECT FOR CENTRAL
AND EAST MS THROUGH 7PM THIS EVENING. UPDATED RAINFALL AXIS TIMING
AS IT SWEEPS ACROSS THE REGION THIS EARLY AFTN THROUGH EARLY FRIDAY
MORNING. IN ADDITION, NEW THOUGHTS ON POSSIBLE STRONG/SEVERE
CONVECTIVE EVOLUTION THIS AFTERNOON IN DISCUSSION BELOW.
.DISCUSSION...
LATEST RADAR TRENDS HAVE SEEN AN UPTICK IN STRONGER LEWP
REFLECTIVITY CORES EMBEDDED WITHIN THE HEAVY RAIN AXIS ACROSS WEST
MS AND NORTHEAST LA. MID-ALTITUDE RADIAL CONVERGENCE HAS BEEN ON THE
INCREASE WITH THESE LEWP FEATURES AND WITH 0-1 SRH 400-500 M2/S2 AND
PLUS SOME INCREASED SBCAPE NEAR 500 J/KG WITH SLIGHT BOUNDARY
BUOYANCY RECOVERY...THE TORNADO RISK AND STRAIGHTLINE WIND RISK WILL
BE ON THE INCREASE THROUGH THE EARLY AFTN THROUGH EARLY EVENING FOR
THE WATCH AREA.
LATEST RUC ANALYSIS DEPICTS ENHANCED SURFACE CONVERGENCE BAND WHERE
STRONGER CONVECTION IS CURRENTLY LOCATED ACROSS CENTRAL AND SOUTH
LOUISIANA. THE RUC BRINGS THIS ENHANCED CONVERGENCE BAND ACROSS
SOUTH AND CENTRAL MS THROUGH 6PM THAT WOULD BE INDICATIVE OF DEEPER
CORES TAKING ADVANTAGE OF THE HIGHLY SHEARED ENVIRONMENT. QUICK SPIN
UP VORTICIES HAVE BEEN SEEN SEEN ON FORT POLK RADAR OVER THE PAST
FEW HOURS AND THIS POSSIBILITY WILL PERSIST ACROSS THE WATCH AREA
THROUGH 7PM TONIGHT.
THE WORST OF THE WEATHER WILL CLEAR WEST MISSISSIPPI AND NORTHEAST
LOUISIANA MID TO LATE AFTERNOON...THE JACKSON METRO/TRACE CORRIDOR
BY LATE AFTERNOON TO MID EVENING AND THEN EAST MISSISSIPPI BY
MIDNIGHT. HAVE UPDATED THE WEATHER GRIDS WITH THIS LATEST TIMING.
NEW GRAPHICS WILL BE POSTED SHORTLY WITH UPDATED TEXT PRODUCTS OUT.
/ALLEN/
&&
.AVIATION...MAINLY MVFR CONDITIONS ANTICIPATED THROUGH MUCH OF THE
DAY ACROSS THE AERODROME AS RAIN AND EMBEDDED THUNDERSTORMS
GRADUALLY PUSH INTO THE HEART OF THE REGION. THUNDERSTORMS THROUGH
EARLY THIS EVENING WILL BE MORE NUMEROUS SOUTH OF INTERSTATE TWENTY
AND A FEW OF THESE COULD CONTAIN VERY GUSTY WINDS. AWAY FROM STORMS
ANTICIPATE GUSTY SOUTH WINDS OVER 20 KTS AT TIMES. THE STRONGEST
WINDS WILL BE THROUGH EARLY AFTERNOON AT GLH/GWO. POCKETS OF IFR
CONDITIONS WILL BE POSSIBLE IN ALL AREAS FOR ONE TO TWO HOURS AT A
TIME DURING THE DAY AS THE POCKETS OF HEAVIEST PRECIPITATION MOVE
OVER THE STATION.
PRECIPITATION SHOULD BE GRADUALLY CLEARING TO THE EAST THROUGH THE
NIGHT TONIGHT...ALTHOUGH MVFR TO PATCHY IFR CONDITIONS MAY LINGER IN
SOME FASHION UNTIL MORNING. THE LATTER WILL ESPECIALLY BE THE CASE
ACROSS EASTERN PORTIONS OF MS. /BB/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 53 74 46 71 / 61 11 0 5
MERIDIAN 56 74 43 70 / 94 17 0 6
VICKSBURG 50 74 46 71 / 37 8 0 5
HATTIESBURG 63 78 48 73 / 100 31 0 9
NATCHEZ 52 73 49 71 / 39 9 0 5
GREENVILLE 49 73 47 69 / 25 7 0 4
GREENWOOD 49 73 47 68 / 37 8 0 5
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR MSZ018-019-
025>045-047>050-053>055-059>062.
WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR MSZ018-019-025-
034-035-040-041.
LA...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR LAZ007>009-015-
016-023>026.
WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR LAZ007>009-015-
016-023>026.
AR...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR ARZ074-075.
WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR ARZ074-075.
&&
/Hazardous weather outlook, Oct 31, 9:28 AM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 928 AM CDT THU OCT 31 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040- 041-011430- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- 928 AM CDT THU OCT 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ARKLAMISS DELTA INTO PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE STORMS WILL BE POSSIBLE TODAY...MAINLY ALONG AND SOUTH OF THE INTERSTATE TWENTY CORRIDOR...AS A COLD FRONT SLOWLY PUSHES EAST INTO A WARM AND SHEARED AIR MASS IN PLACE ACROSS THE REGION. THE PRIMARY RISK WILL BE WIND GUSTS RANGING FROM 50 TO 60 MPH...ALTHOUGH A FEW TORNADOES ARE ALSO POSSIBLE. IN ADDITION...WIDESPREAD 2 TO 4 INCH RAINFALL TOTALS...INCLUDING LOCALLY HIGHER AMOUNTS...ARE EXPECTED GIVEN HIGH MOISTURE CONTENT IN PLACE. RAINFALL RATES WILL LIKELY BE HIGH ENOUGH TO RESULT IN FLASH FLOODING IN A FEW LOCATIONS AND A FLASH FLOOD WATCH IS IN EFFECT. A STRONG PRESSURE GRADIENT WILL BRING WINDY CONDITIONS ACROSS THE AREA AHEAD OF THE COLD FRONT. SOUTHERLY WINDS SUSTAINED AROUND 20 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH WILL BE POSSIBLE. A WIND ADVISORY IS IN EFFECT THROUGH MUCH OF THE DAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE TODAY. MSZ026>033-036>039-042>045-047>050-053>055-059>062-011430- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA- WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN- 928 AM CDT THU OCT 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MISSISSIPPI AND PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT WIDESPREAD 1 TO 3 INCH RAINFALL TOTALS...INCLUDING LOCALLY HIGHER AMOUNTS...ARE EXPECTED THIS AFTERNOON INTO EARLY EVENING. RAINFALL RATES WILL LIKELY BE HIGH ENOUGH TO RESULT IN FLASH FLOODING IN A FEW LOCATIONS AND A FLASH FLOOD WATCH WILL BE IN EFFECT. IN ADDITION...SEVERE STORMS ARE POSSIBLE MIDDAY THROUGH THE AFTERNOON...AND MAINLY ALONG AND SOUTH OF THE INTERSTATE TWENTY CORRIDOR...AS A COLD FRONT SLOWLY PUSHES EAST INTO A WARM AND SHEARED AIR MASS IN PLACE ACROSS THE REGION. THE PRIMARY RISK WILL BE WIND GUSTS RANGING FROM 50 TO 60 MPH. HOWEVER...A FEW TORNADOES WILL ALSO BE POSSIBLE. A STRONG PRESSURE GRADIENT WILL ALSO PRODUCE BREEZY CONDITIONS ACROSS THE AREA AHEAD OF THE COLD FRONT. SOUTHERLY WINDS SUSTAINED 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY INTO EARLY THIS EVENING. MSZ046-051-052-056>058-063>066-072>074-011430- KEMPER-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 928 AM CDT THU OCT 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON INTO THE EVENING AS A COLD FRONT SLOWLY PUSHES EAST INTO A WARM AND SHEARED AIR MASS IN PLACE ACROSS THE REGION. THE PRIMARY RISK WILL BE WIND GUSTS RANGING FROM 45 TO 60 MPH. IN ADDITION...WIDESPREAD 1 TO 2 INCH RAINFALL TOTALS...INCLUDING LOCALLY HIGHER AMOUNTS...ARE EXPECTED FROM THIS AFTERNOON INTO THIS EVENING. RAINFALL RATES MIGHT BE HIGH ENOUGH TO RESULT IN FLASH FLOODING IN A FEW LOCATIONS. A TIGHTENED PRESSURE GRADIENT WILL PRODUCE BREEZY CONDITIONS ACROSS THE AREA THIS AFTERNOON. SOUTHERLY WINDS SUSTAINED AROUND 15 TO 20 MPH WITH GUSTS TO 30 MPH WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 50
In the hours before
Special weather statement, Oct 31, 1:20 PM CDT, 50 minutes before
MSZ042-043-047>050-053-311920-
WARREN MS-SCOTT MS-RANKIN MS-MADISON MS-HINDS MS-CLAIBORNE MS-
YAZOO MS-
120 PM CDT THU OCT 31 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
120 PM CDT THU OCT 31 2013
...LINE OF STRONG STORMS MOVING ACROSS CENTRAL MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM NEAR YAZOO CITY TO VICKSBURG AT 118 PM
CDT...MOVING EAST AT 45 MPH.
TORRENTIAL RAIN IS ALSO POSSIBLE WITH THESE STORMS. THESE STORMS
COULD INTENSIFY AND BECOME BECOME SEVERE.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN YAZOO...NORTHEASTERN
CLAIBORNE...HINDS...MADISON...NORTHWESTERN RANKIN...AND WARREN
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3242 9062 3282 9057 3295 9015 3288 8998
3288 8973 3262 8973 3232 8995 3204 9090
TIME...MOT...LOC 1818Z 251DEG 38KT 3277 9047 3245 9051
3215 9073
EECSpecial weather statement, Oct 31, 1:23 PM CDT, 47 minutes before
MSZ026>029-032-036-037-311920-
ATTALA MS-WEBSTER MS-MONTGOMERY MS-HOLMES MS-GRENADA MS-CHOCTAW MS-
CARROLL MS-
123 PM CDT THU OCT 31 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
123 PM CDT THU OCT 31 2013
...A LINE OF STRONG STORMS MOVING ACROSS NORTH CENTRAL MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM NEAR GREENWOOD TO YAZOO CITY AT 122 PM
CDT...MOVING EAST AT 35 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CARROLL...WEST CENTRAL CHOCTAW...SOUTHEASTERN GRENADA...
HOLMES...MONTGOMERY...WESTERN WEBSTER AND WESTERN ATTALA COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3379 8950 3373 8950 3373 8923 3299 8955
3295 9017 3301 9034 3370 8999
TIME...MOT...LOC 1822Z 257DEG 29KT 3364 8992 3304 9023
EECLocal storm report, Oct 31, 1:26 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
126 PM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD DERMOTT 33.53N 91.44W
10/31/2013 CHICOT AR COUNTY OFFICIAL
REPORTS OF FLOODING ON MULTIPLE ROADS THROUGHOUT DERMOTT.
3 WATER RESCUES HAD TO BE CONDUCTED IN DERMOTT PROPER DUE
TO CARS STALLED IN FLOOD WATERS.
&&
DCOXLocal storm report, Oct 31, 1:51 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
151 PM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM NON-TSTM WND DMG TALLULAH 32.41N 91.19W
10/31/2013 MADISON LA PUBLIC
REPORT FROM AIRPORT EMPLOYEE THAT A HANGAR DOOR WAS BLOWN
IN AND DAMAGED ON THE VICKSBURG-TALLULAH REGIONAL
AIRPORT.
&&
DCOXLocal storm report, Oct 31, 1:56 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
156 PM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM TSTM WND GST TALLULAH 32.41N 91.19W
10/31/2013 M61.00 MPH MADISON LA ASOS
VICKSBURG-TALLULAH REGIONAL AIRPORT ASOS RECORDED 61MPH
WIND GUST.
&&
DCOXLocal storm report, Oct 31, 1:57 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
157 PM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 AM FLASH FLOOD START 32.49N 91.86W
10/31/2013 RICHLAND LA PUBLIC
REPORTS OF FLOODING IN START ON GREEN STREET...DUMMY LINE
ROAD AND SIMMONS ROAD.
1139 AM FLASH FLOOD OAK GROVE 32.86N 91.39W
10/31/2013 WEST CARROLL LA EMERGENCY MNGR
REPORT OF FLOODING ON SKINNER LANE OUTSIDE EOC OFFICE.
1148 AM NON-TSTM WND DMG LAKE PROVIDENCE 32.81N 91.18W
10/31/2013 EAST CARROLL LA LAW ENFORCEMENT
REPORTS OF TREES DOWN ON DAVIS STREET...PURDY STREET AND
BLUNT STREET.
1200 PM FLASH FLOOD DERMOTT 33.53N 91.44W
10/31/2013 CHICOT AR COUNTY OFFICIAL
REPORTS OF FLOODING ON MULTIPLE ROADS THROUGHOUT DERMOTT.
3 WATER RESCUES HAD TO BE CONDUCTED IN DERMOTT PROPER DUE
TO CARS STALLED IN FLOOD WATERS.
1215 PM FLASH FLOOD LAKE PROVIDENCE 32.81N 91.18W
10/31/2013 EAST CARROLL LA CO-OP OBSERVER
EXTENSIVE STREET FLOODING IN TOWN
1239 PM FLASH FLOOD RAYVILLE 32.47N 91.76W
10/31/2013 RICHLAND LA BROADCAST MEDIA
PICTURES ON KTVE FACEBOOK PAGE SHOW FLOODING OF A NUMBER
OF ROADS...STREETS AND LOW LYING AREAS AROUND RAYVILLE.
US HIGHWAY 80 HAS WATER ACROSS IT IN SPOTS.
0102 PM NON-TSTM WND DMG TALLULAH 32.41N 91.19W
10/31/2013 MADISON LA PUBLIC
REPORT FROM AIRPORT EMPLOYEE THAT A HANGAR DOOR WAS BLOWN
IN AND DAMAGED ON THE VICKSBURG-TALLULAH REGIONAL
AIRPORT.
0102 PM TSTM WND GST TALLULAH 32.41N 91.19W
10/31/2013 M61.00 MPH MADISON LA ASOS
VICKSBURG-TALLULAH REGIONAL AIRPORT ASOS RECORDED 61MPH
WIND GUST.
&&
DCOXThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 11:45 AM CDT | Flash Flood Warning | JAN | Issaquena, Sharkey, Washington | 6 hr |
| Oct 31, 12:02 PM CDT | Special Weather Statement | JAN | Issaquena | 28 min |
| Oct 31, 12:41 PM CDT | Special Weather Statement | JAN | Sharkey | 29 min |
| Oct 31, 1:20 PM CDT | Special Weather Statement | JAN | Hinds, Madison, Yazoo | 60 min |
| Oct 31, 1:23 PM CDT | Special Weather Statement | JAN | Attala, Carroll, Holmes, Montgomery, Webster | 57 min |
| Oct 31, 2:26 PM CDT | Special Weather Statement | JAN | Attala, Choctaw, Montgomery, Webster | 29 min |
| Oct 31, 3:08 PM CDT | Special Weather Statement | JAN | Copiah, Hinds, Lawrence, Lincoln, Rankin, Simpson | 27 min |
| Oct 31, 3:40 PM CDT | Special Weather Statement | JAN | Lincoln | 45 min |
| Oct 31, 4:29 PM CDT | Special Weather Statement | JAN | Covington, Jefferson Davis, Lamar, Lawrence, Marion, Simpson | 31 min |
| Oct 31, 5:13 PM CDT | Special Weather Statement | JAN | Covington, Lamar, Marion, Simpson, Smith | 42 min |
| Oct 31, 5:42 PM CDT | Tornado Warning | JAN | Smith | 33 min |
| Oct 31, 6:16 PM CDT | Special Weather Statement | JAN | Clarke, Forrest, Jasper, Jones, Lauderdale | 29 min |
Nearby
Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.